Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 22, NWS Wilmington, OH

March 15, 20125 counties in Kentucky; Dearborn County, Ohio County, Switzerland County, Indiana; Hamilton County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Mar 15, 2012, 5:59 PM EDT for 5 counties in Kentucky; Dearborn County, Ohio County, Switzerland County, Indiana; Hamilton County, Ohio. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 15, 2012, 5:59 PM EDT (21:59 UTC)
Expired
Mar 15, 2012, 6:45 PM EDT
In force
46 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Dearborn County, IN, Ohio County, IN, Switzerland County, IN, Boone County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Owen County, KY, Hamilton County, OH

The radar

The Cincinnati radar (KILN), 107 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 15, 6:45 PM EDTHAIL 0.75Union, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 5:28 PM EDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.0 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1236 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1236 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
1005 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

480 
WUUS51 KILN 152159
SVRILN
INC029-115-155-KYC015-077-081-117-187-OHC061-152245-
/O.NEW.KILN.SV.W.0022.120315T2159Z-120315T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
559 PM EDT THU MAR 15 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BOONE COUNTY IN NORTHERN KENTUCKY...
  GALLATIN COUNTY IN NORTHERN KENTUCKY...
  GRANT COUNTY IN NORTHERN KENTUCKY...
  KENTON COUNTY IN NORTHERN KENTUCKY...
  EASTERN OWEN COUNTY IN NORTHERN KENTUCKY...
  SOUTHERN DEARBORN COUNTY IN SOUTHEAST INDIANA...
  OHIO COUNTY IN SOUTHEAST INDIANA...
  SWITZERLAND COUNTY IN SOUTHEAST INDIANA...
  SOUTHWESTERN HAMILTON COUNTY IN SOUTHWEST OHIO...

* UNTIL 645 PM EDT.

* AT 556 PM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HARTFORD TO TWIN
  BRIDGES TO 27 MILES SOUTH OF NATLEE...MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RISING SUN...
  AURORA...
  LAWRENCEBURG...
  GREENDALE...
  DRY RIDGE...
  WILLIAMSTOWN...
  BURLINGTON...
  CRITTENDEN...

IN ADDITION...STEELE BOTTOM...NEW COLUMBUS...TWIN BRIDGES...FRENCH...
RABBIT HASH...ELLISTON...US ROUTES 42 AND 127 AT STATE ROUTE 562 AND
LAWRENCEVILLE ARE NEAR THE PATH OF THESE SEVERE THUNDERSTORMS.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 BETWEEN MILE MARKERS 57 AND 77 IN KENTUCKY...
I-75 BETWEEN MILE MARKERS 145 AND 191 IN KENTUCKY AND BETWEEN MILE
MARKERS 0 AND 6 IN OHIO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
THURSDAY EVENING FOR SOUTHEASTERN INDIANA AND NORTHERN KENTUCKY AND
SOUTHWESTERN OHIO.

&&

LAT...LON 3857 8486 3908 8508 3919 8451 3879 8452
      3879 8453 3853 8448 3841 8474
TIME...MOT...LOC 2200Z 249DEG 21KT 3899 8490 3862 8473
          3808 8450

$$
LATTO
1 follow-up statement
283 
WWUS51 KILN 152234
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
634 PM EDT THU MAR 15 2012

INC029-115-155-KYC077-187-152244-
/O.CAN.KILN.SV.W.0022.000000T0000Z-120315T2245Z/
SWITZERLAND IN-OHIO IN-DEARBORN IN-OWEN KY-GALLATIN KY-
634 PM EDT THU MAR 15 2012

...THE SEVERE THUNDERSTORM WARNING FOR GALLATIN...EASTERN OWEN...
SOUTHERN DEARBORN...OHIO AND SWITZERLAND COUNTIES HAS BEEN
CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3867 8466 3877 8469 3878 8466 3880 8470
      3914 8480 3919 8451 3879 8452 3879 8453
      3853 8448 3852 8456
TIME...MOT...LOC 2234Z 249DEG 21KT 3906 8466 3869 8449
          3815 8426

$$

KYC015-081-117-OHC061-152245-
/O.CON.KILN.SV.W.0022.000000T0000Z-120315T2245Z/
KENTON KY-BOONE KY-GRANT KY-HAMILTON OH-
634 PM EDT THU MAR 15 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHWESTERN HAMILTON...EASTERN GRANT...BOONE AND KENTON
COUNTIES...

AT 630 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
CINCINNATI-NORTHERN KENTUCKY INTERNATIONAL AIRPORT TO WILLIAMSTOWN
LAKE TO 30 MILES SOUTHEAST OF CORDOVA...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
ELSMERE...ERLANGER...INDEPENDENCE...VILLA HILLS...EDGEWOOD...
CRESTVIEW HILLS...CRESCENT SPRINGS...LAKESIDE PARK...PARK HILLS...
LUDLOW...FORT WRIGHT AND FORT MITCHELL.

IN ADDITION...BANK LICK...PINER...RICEDALE...MACK SOUTH...
CONSTANCE...ATWOOD...COVEDALE AND BRIDGETOWN NORTH ARE NEAR THE PATH
OF THESE STORMS.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 BETWEEN MILE MARKERS 71 AND 77 IN KENTUCKY...
I-75 BETWEEN MILE MARKERS 151 AND 191 IN KENTUCKY AND BETWEEN MILE
MARKERS 0 AND 6 IN OHIO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3867 8466 3877 8469 3878 8466 3880 8470
      3914 8480 3919 8451 3879 8452 3879 8453
      3853 8448 3852 8456
TIME...MOT...LOC 2234Z 249DEG 21KT 3906 8466 3869 8449
          3815 8426

$$
LATTO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 4:01 PM EDT, 1 hour 58 minutes earlier.

Area forecast discussion, Mar 15, 4:01 PM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
401 PM EDT THU MAR 15 2012

.SYNOPSIS...
WEAK DISTURBANCES WILL CONTINUE TO COMBINE WITH A MOIST AIRMASS
TO PRODUCE PERIODS OF SHOWERS AND THUNDERSTORMS THROUGH THE
WEEKEND. TEMPERATURES WILL CONTINUE TO BE WELL ABOVE NORMAL
THROUGH THE FIRST HALF OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM TOMORROW MORNING/...
IN THE WAKE OF EARLIER THUNDERSTORM COMPLEX...TEMPERATURES HAVE
BEGUN TO REBOUND AND SCATTERED THUNDERSTORMS ARE DEVELOPING. THE
MAIN STORY WITH THIS EVENINGS WEATHER HOWEVER IS A DISORGANIZED
AREA OF NUMEROUS THUNDERSTORMS UPSTREAM OF THE FORECAST AREA OVER
ILLINIOS...INDIANA...AND KENTUCKY. THIS ACTIVITY IS MARCHING
EASTWARD...AND IS POISED TO ARRIVE ACROSS THE SOUTHWESTER PORTIONS
OF THE FORECAST AREA BEFORE SUNSET. THUS FAR...THESE STORMS HAVE
BEEN CAPABLE OF PRODUCING LARGE HAIL.

ONCE THIS COMPLEX OF STORMS REACHES THE WESTERN ZONES.,..A GRADUAL
WEAKENING TREND SHOULD COMMENCE...AS WE WILL LOSE DIURNAL
HEATING...AND THE STORMS WILL BE ENTERING AN ATMOSPHERE THAT NEVER
FULLY RECOVERED FROM EARLIER CONVECTION. LARGE HAIL COULD STILL
OCCUR...AND HEAVY RAINFALL IS EXPECTED AS THE CONVECTION MOVES
EASTWARD ACROSS THE AREA. THIS MAY POSE FLASH FLOOD
ISSUES...ESPECIALLY IN LOCATIONS WHERE HEAVY RAINFALL ALREADY FELL
EARLIER TODAY...AND IN THE PREVIOUS WEEK. IN ADDITION...A SECOND
WAVE OF THUNDERSTORMS ASSOCIATED WITH ANOTHER WEAK DISTURBANCE...
IS DEVELOPING ACROSS MISSOURI. MODELS ARE IN AGREEMENT ON BRINGING
SOME OF THIS PRECIPITATION ACROSS THE SAME AREAS AS THE
ANTICIPATED EVENING CONVECTION. OVERNIGHT QPFS COULD RANGE FROM 1
TO 2 INCHES WITH LOCALIZED HIGHER AMOUNTS POSSIBLE. HAVE THEREFORE
ISSUED A FLASH FLOOD WATCH FOR SOME OF OUR ZONES FOR TONIGHT.

WITH SOME UNCERTAINTY OF TIMING FOR THE SECOND ROUND OF STORMS
LATE TONIGHT/EARLY TOMORROW...HAVE KEPT GENERAL LIKELY POPS ACROSS
THE SOUTH AND CHANCE ACROSS THE NORTH.

&&

.SHORT TERM /6 AM TOMORROW AM THROUGH SATURDAY NIGHT/...
DIFFICULT TO TIME DISTURBANCES WILL CONTINUE TO RIDE AROUND THE
PERIPHERY OF AN UPPER LEVEL RIDGE TO OUR SOUTH. THIS WILL CONTINUE
TO PROVIDE THE FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT
ACROSS THE AREA THROUGH THE WEEKEND. THE RIDGE WILL GRADUALLY
AMPLIFY OVER THE WEEKEND...RESULTING IN THESE WAVES PROVIDING THE
FOCUS OF STORMS FARTHER NORTH IN OUR FORECAST AREA BY SUNDAY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
IT LOOKS LIKE SHORT WAVE ENERGY WILL BE RIDING OVER THE TOP OF THE
RIDGE ON SUNDAY. WITH THE MID LEVEL RIDGE TRYING TO BUILD INTO THE
AREA...WOULD THINK THE BEST CHANCE FOR PCPN ASSOCIATED WITH THIS
WOULD BE ACROSS OUR NORTHERN AREAS.

THE RIDGE WILL THEN AMPLIFY ACROSS OUR AREA THROUGH THE FIRST PART
OF THE WEEK IN RESPONSE TO THE TROUGH AXIS PUSHING INTO THE ROCKIES.
THIS SHOULD LEAD TO DRY CONDITIONS MONDAY INTO TUESDAY. WITH RISING
HEIGHTS UNDER THE RIDGE...EXPECT OUR WARMEST TEMPERATURES TO BE
MONDAY INTO TUESDAY. MODELS ARE STILL HAVING A DIFFICULT TIME
RESOLVING THE DEVELOPING CLOSED/CUTOFF LOW BACK ACROSS THE PLAINS
THROUGH MID WEEK. THE 12Z ECMWF SEEMS TO HAVE SLOWED DOWN ITS
EASTWARD PUSH AND IS NOW MORE IN LINE WITH THE GFS. WOULD THINK
SLOWER SEEMS TO BE BETTER GIVEN THE RIDGE IN PLACE ACROSS THE EAST.
WILL THEREFORE KEEP POPS FAIRLY LOW THROUGH THE REMAINDER OF THE
LONG TERM PERIOD AND A CONTINUE WITH THE UNSEASONABLY WARM
TEMPERATURES.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
A WEAK UPPER LEVEL RIDGE CURRENTLY OVER THE REGION WILL GRADUALLY
INTENSIFY THROUGH THE TAF PERIOD AND INTO THE WEEKEND. AN UPPER
LEVEL DISTURBANCE CURRENTLY GENERATING A COMPLEX OF SHOWERS AND
THUNDERSTORMS OVER SOUTHERN ILLINOIS WILL RIDE ALONG THE RIDGE AND
TRAVERSE THE OHIO VALLEY LATER THIS EVENING INTO TONIGHT.

THE FIRST WAVE OF CONVECTION HAS CLEARED ALL THE TAF SITES AND THE
REMAINDER OF THIS AFTERNOON SHOULD BE GENERALLY QUIET ACROSS THE
AREA WITH VFR CONDITIONS. WHILE IT REMAINS UNCERTAIN HOW MUCH THE
ATMOSPHERE WILL RECOVER THROUGH THE REMAINDER OF THE AFTERNOON DUE
TO LINGERING WIDESPREAD CIRRUS...THE WARM AND MOIST AIRMASS OVER
THE REGION SHOULD ALLOW FOR ADDITIONAL SHOWERS AND STORMS LATER
TONIGHT AS THE UPPER DISTURBANCE APPROACHES. LATEST MODEL RUNS
OFFER NO CLEAR SIGNALS IN TERMS OF COVERAGE/TIMING/LOCATION
THOUGH...SO ONLY INTRODUCED VCTS WITHIN A FEW HOURS AFTER 00Z.
HOWEVER...IT DOES APPEAR THAT THE SOUTHERN TAF SITES WILL SEE THE
BEST CHANCES FOR PRECIPITATION TONIGHT.

AS THE DISTURBANCE MOVES THROUGH...CEILINGS WILL GRADUALLY DROP
AFTER 00Z. CANNOT RULE OUT SOME MVFR CEILINGS TONIGHT THROUGH
FRIDAY MORNING...AS WELL AS THE POSSIBILITY FOR MORE SHOWERS AND
STORMS ON FRIDAY AS ADDITIONAL WEAK DISTURBANCES MOVE THROUGH.
HOWEVER...KEPT MENTION OUT OF TAFS FOR NOW DUE TO LINGERING
UNCERTAINTY.

OUTLOOK...THUNDERSTORMS ARE POSSIBLE FRIDAY AND THROUGH THIS
WEEKEND.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR OHZ073-074-
     077>082-088.
KY...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR KYZ089>100.
IN...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR INZ073>075-080.

&&

SYNOPSIS...LATTO
NEAR TERM...LATTO
SHORT TERM...LATTO
LONG TERM...JGL
AVIATION...KURZ
Hazardous weather outlook, Mar 15, 4:08 PM EDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
408 PM EDT THU MAR 15 2012

INZ073>075-080-KYZ089>100-OHZ073-074-077>082-088-162015-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-
HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
408 PM EDT THU MAR 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

NUMEROUS THUNDERSTORMS WILL MOVE ACROSS THE AREA LATE THIS
AFTERNOON AND TONIGHT. SOME OF THESE STORMS WILL BE CAPABLE OF
PRODUCING LARGE HAIL AND GUSTY WINDS. HEAVY RAINFALL WILL ALSO BE
POSSIBLE FROM THESE STORMS. THIS COULD PRODUCE RAPID RISES IN AREA
STREAMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072-
162015-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-
408 PM EDT THU MAR 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL MOVE ACROSS THE AREA LATE THIS
AFTERNOON AND TONIGHT. SOME OF THESE STORMS WILL BE CAPABLE OF
PRODUCING LARGE HAIL AND GUSTY WINDS. LOCALLY HEAVY RAINFALL WILL
ALSO BE POSSIBLE FROM THESE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Mar 15, 4:54 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
454 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             1 E WAPAKONETA          40.57N 84.17W
03/15/2012  M0.88 INCH       AUGLAIZE           OH   EMERGENCY MNGR

&&

BC
Local storm report, Mar 15, 5:09 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
509 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             WAYNESFIELD             40.60N 83.97W
03/15/2012  E1.75 INCH       AUGLAIZE           OH   TRAINED SPOTTER

&&

ASL
Local storm report, Mar 15, 5:14 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
514 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             WAYNESFIELD             40.60N 83.97W
03/15/2012  U1.00 INCH       AUGLAIZE           OH   PUBLIC

&&

BC
Local storm report, Mar 15, 5:41 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
541 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     HAIL             MCCARTYVILLE            40.39N 84.26W
03/15/2012  E1.25 INCH       SHELBY             OH   TRAINED SPOTTER

&&

MYRONP
Local storm report, Mar 15, 5:48 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
548 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     HAIL             WAPAKONETA              40.57N 84.19W
03/15/2012  E0.75 INCH       AUGLAIZE           OH   TRAINED SPOTTER

&&

ASL
Local storm report, Mar 15, 5:49 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
549 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     HAIL             1 S FALMOUTH            38.66N 84.33W
03/15/2012  E1.00 INCH       PENDLETON          KY   TRAINED SPOTTER

&&

ASL

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 4:38 AM EDTSpecial Weather StatementILNGreenup37 min
Mar 15, 6:03 AM EDTSpecial Weather StatementILNLewis27 min
Mar 15, 8:55 AM EDTSpecial Weather StatementILNCarroll, Gallatin, Grant65 min
Mar 15, 10:11 AM EDTSpecial Weather StatementILNBoone, Kenton49 min
Mar 15, 10:27 AM EDTAreal Flood AdvisoryILNBoone, Campbell, Kenton3 hr
Mar 15, 10:51 AM EDTSpecial Weather StatementILNBracken, Mason54 min
Mar 15, 3:51 PM EDTFlash Flood WatchILNBoone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more14 hr
Mar 15, 4:51 PM EDTSpecial Weather StatementILNBoone, Campbell, Carroll, Gallatin, Grant, Kenton and 2 more69 min
Mar 15, 5:06 PM EDTSevere Thunderstorm WarningILNBoone, Carroll, Gallatin, Grant39 min
Mar 15, 5:15 PM EDTSevere Thunderstorm WarningILNGrant, Owen45 min
Mar 15, 5:39 PM EDTAreal Flood AdvisoryILNBoone, Carroll, Gallatin, Grant, Kenton, Owen and 1 more3 hr
Mar 15, 5:40 PM EDTSevere Thunderstorm WarningILNBoone, Carroll, Gallatin, Grant, Owen35 min
Mar 15, 5:45 PM EDTSevere Thunderstorm WarningILNBracken, Pendleton45 min
Mar 15, 6:06 PM EDTFlash Flood WarningILNCarroll, Gallatin, Owen2 hr
Mar 15, 6:09 PM EDTSevere Thunderstorm WarningILNBracken, Mason, Pendleton, Robertson36 min
Mar 15, 6:22 PM EDTAreal Flood AdvisoryILNBracken, Campbell, Kenton, Mason, Pendleton, Robertson3 hr
Mar 15, 6:29 PM EDTSevere Thunderstorm WarningILNBracken, Campbell, Kenton, Pendleton46 min
Mar 15, 7:15 PM EDTSpecial Weather StatementILNLewis, Mason60 min
Mar 15, 9:34 AM EDTSpecial Weather StatementILNFayette, Union41 min
Mar 15, 4:29 PM EDTSpecial Weather StatementILNOhio61 min
Mar 15, 5:46 PM EDTSevere Thunderstorm WarningILNFayette, Union, Wayne44 min
Mar 15, 6:24 PM EDTSpecial Weather StatementILNUnion, Wayne51 min
Mar 15, 3:29 AM EDTSpecial Weather StatementILNRoss31 min
Mar 15, 3:45 AM EDTSpecial Weather StatementILNScioto30 min
Mar 15, 4:10 AM EDTSpecial Weather StatementILNRoss35 min
Mar 15, 4:49 AM EDTSpecial Weather StatementILNLicking26 min
Mar 15, 4:55 AM EDTSpecial Weather StatementILNLicking35 min
Mar 15, 5:56 AM EDTAreal Flood AdvisoryILNFairfield, Licking3 hr
Mar 15, 7:16 AM EDTSpecial Weather StatementILNFairfield, Hocking, Licking59 min
Mar 15, 7:30 AM EDTRiver Flood AdvisoryILNLicking6 hr
Mar 15, 7:34 AM EDTAreal Flood AdvisoryILNFairfield, Hocking3 hr
Mar 15, 8:07 AM EDTAreal Flood WarningILNFairfield, Licking6 hr
Mar 15, 8:49 AM EDTSpecial Weather StatementILNFairfield, Hocking, Pickaway, Ross56 min
Mar 15, 9:11 AM EDTSpecial Weather StatementILNButler, Warren64 min
Mar 15, 9:23 AM EDTSpecial Weather StatementILNAuglaize37 min
Mar 15, 10:17 AM EDTSpecial Weather StatementILNButler28 min
Mar 15, 10:18 AM EDTSevere Thunderstorm WarningILNWarren27 min
Mar 15, 11:03 AM EDTFlash Flood WarningILNClermont, Hamilton, Warren2 hr
Mar 15, 11:18 AM EDTSevere Thunderstorm WarningILNClinton, Warren30 min
Mar 15, 11:30 AM EDTAreal Flood AdvisoryILNAdams, Brown, Clinton, Highland, Pike, Ross and 1 more3 hr
Mar 15, 11:45 AM EDTSpecial Weather StatementILNAdams, Brown, Clermont, Clinton, Hamilton, Highland and 4 more60 min
Mar 15, 11:55 AM EDTSpecial Weather StatementILNFayette, Greene, Pickaway65 min
Mar 15, 11:59 AM EDTAreal Flood AdvisoryILNClinton, Fayette, Greene, Highland, Ross3 hr
Mar 15, 12:17 PM EDTRiver Flood AdvisoryILNLicking5 hr
Mar 15, 1:59 PM EDTAreal Flood AdvisoryILNLicking2 hr
Mar 15, 2:32 PM EDTSpecial Weather StatementILNFairfield, Pickaway58 min
Mar 15, 3:29 PM EDTSpecial Weather StatementILNMiami46 min
Mar 15, 3:49 PM EDTSpecial Weather StatementILNFayette41 min
Mar 15, 4:18 PM EDTSpecial Weather StatementILNAuglaize42 min
Mar 15, 4:26 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin34 min
Mar 15, 4:48 PM EDTSpecial Weather StatementILNShelby42 min
Mar 15, 4:57 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan33 min
Mar 15, 5:07 PM EDTSevere Thunderstorm WarningILNAuglaize, Logan, Shelby38 min
Mar 15, 5:24 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan, Shelby36 min
Mar 15, 5:42 PM EDTSevere Thunderstorm WarningILNLogan, Shelby48 min
Mar 15, 6:20 PM EDTAreal Flood AdvisoryILNShelby115 min
Mar 15, 6:25 PM EDTSevere Thunderstorm WarningILNLogan, Shelby33 min
Mar 15, 6:42 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble, Warren32 min
Mar 15, 6:53 PM EDTSpecial Weather StatementILNBrown52 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Severe Thunderstorm Warnings in Indiana, 2012Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.